# SDR CALA9802199

- Difficulty date: December 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17531
- Make and model: Doug DC-9-32
- Aircraft serial: 45847
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FOUR .5 INCH CRACKS IN CANTED FRAME AT STA 1105, LONGERON 3L, 4L, 5L, AND 3R. THE FRAME WAS REPLACED WITH A NEW CANTED FRAME IAW SRM 51-30-1, 51-30-2, AND 51-30-5.
